Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The functional equation $ f(xy)+f(xy\sp{-1})=2f(x)f(y)$ for groups


Author: Pl. Kannappan
Journal: Proc. Amer. Math. Soc. 19 (1968), 69-74
MSC: Primary 39.38
DOI: https://doi.org/10.1090/S0002-9939-1968-0219936-1
MathSciNet review: 0219936
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 39.38

Retrieve articles in all journals with MSC: 39.38


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0219936-1
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society